MAUDE Adverse Event Report: ORTHOFIX PEMF - CERVICAL STIM; BONE GROWTH STIMULATOR

ORTHOFIX PEMF - CERVICAL STIM; BONE GROWTH STIMULATOR
Model Number 655505-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Loss of consciousness (2418)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported he was developing bradycardic heart rhythm and experienced loss of consciousness.Patient stated he has no history of such symptoms.Patient seeked treatment for bradycardic heart rhythm and has had a 3 vessel bypass.
 
Additional Manufacturer Narrative
The device was not returned for evaluation as the patient resumed use after being treated for cardiac symptoms by cardiologist.It cannot be determined if the loss of consciousness was device related.No additional information was provided.

Brand Name
PEMF - CERVICAL STIM
Common Device Name
BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23835003
Report Number2183449-2025-00039
Device Sequence Number4993034
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655505-0001
Device Catalogue Number5505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale